# SDR MASA2024100500122

- Difficulty date: October 5, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 21,623 hours, 12,845 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Feed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL FEED 1 FAULT ADVISORY MESSAGE/PERFORMED FIM TASK 28-21-00-810-814-A, IAW EMB175 AMM 28-21-00 OPS CHECK GOOD FOUND FUEL FEED SYSTEM TRANSITORY CONDITION NO DEFECTS NOTED AT THIS TIME.
